# SDR MASA2010122401539

- Difficulty date: December 23, 2010
- Submitted: December 24, 2010
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 18,718 hours, 14,538 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Low
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD F/A FLASHLIGHT NOT BLINKING BUT WORKS.  MX REPLACED FLASHLIGHT.
